American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Colin Guillarmou, Andrew Hassell and Adam Sikora. Resolvent at low energy III: The spectral measure. Trans. Amer. Math. Soc. 365 (2013) 6103-6148.
Abstract, references, and article information
View Article: PDF

[2] Mishio Kawashita, Wakako Kawashita and Hideo Soga. Scattering theory for the elastic wave equation in perturbed half-spaces. Trans. Amer. Math. Soc. 358 (2006) 5319-5350. MR 2238918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] David Borthwick and Peter Perry. Scattering poles for asymptotically hyperbolic manifolds. Trans. Amer. Math. Soc. 354 (2002) 1215-1231. MR 1867379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Andrew Hassell. Scattering matrices for the quantum $N$ body problem. Trans. Amer. Math. Soc. 352 (2000) 3799-3820. MR 1695024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kimitoshi Tsutaya. Scattering theory for semilinear wave equations with small data in two space dimensions . Trans. Amer. Math. Soc. 342 (1994) 595-618. MR 1214786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Zi Qi Sun and Gunther Uhlmann. Inverse scattering for singular potentials in two dimensions . Trans. Amer. Math. Soc. 338 (1993) 363-374. MR 1126214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Richard L. Ford. Generalized potentials and obstacle scattering . Trans. Amer. Math. Soc. 329 (1992) 415-431. MR 1042287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Xinfu Chen and Avner Friedman. Maxwell's equations in a periodic structure . Trans. Amer. Math. Soc. 323 (1991) 465-507. MR 1010883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Xue Ping Wang. Time-delay operators in semiclassical limit. II. Short-range potentials . Trans. Amer. Math. Soc. 322 (1990) 395-416. MR 987170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John C. Baez. Scattering for the Yang-Mills equations . Trans. Amer. Math. Soc. 315 (1989) 823-832. MR 949897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Vesselin M. Petkov and Luchezar N. Stojanov. Singularities of the scattering kernel and scattering invariants for several strictly convex obstacles . Trans. Amer. Math. Soc. 312 (1989) 203-235. MR 929661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Denis A. W. White. Long-range potential scattering by Enss's method in two Hilbert spaces . Trans. Amer. Math. Soc. 295 (1986) 1-33. MR 831186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Peter D. Lax and Ralph S. Phillips. Translation representations for automorphic solutions of the wave equation in non-Euclidean spaces; the case of finite volume . Trans. Amer. Math. Soc. 289 (1985) 715-735. MR 784011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Matania Ben-Artzi. An application of asymptotic techniques to certain problems of spectral and scattering theory of Stark-like Hamiltonians . Trans. Amer. Math. Soc. 278 (1983) 817-839. MR 701525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Denis A. W. White. Schr\"odinger operators with rapidly oscillating central potentials . Trans. Amer. Math. Soc. 275 (1983) 641-677. MR 682723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] I. M. Sigal. Mathematical theory of single channel systems. Analyticity of scattering matrix . Trans. Amer. Math. Soc. 270 (1982) 409-437. MR 645323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] George A. Hagedorn. Asymptotic completeness for classes of two, three, and four particle Schr\"odinger operators . Trans. Amer. Math. Soc. 258 (1980) 1-75. MR 554318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] William L. Goodhue. Scattering theory for hyperbolic systems with coefficients of Gevrey type . Trans. Amer. Math. Soc. 180 (1973) 337-346. MR 0415094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1